# SDR 9901859874

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Leaking
- Location: Tail Compartment
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE TAIL COMPARTMENT HIGH TEMPERATURE INDICATOR LIGHT ILLUMINATED WITH POWER SET AT CLIMB AND AT TAKEOFF EPR.  INDICATION EXTINGUISHED AT LOWER POWER SETTING.  FLIGHT CREW DECLARED YELLOW EMERGENCY, RETURNED TO ATL AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED PERI SEALS AT RIGHT HEAT EXCHANGER AND TAIL COMPARTMENT TEMPERATURE SENSORS.  OPERATIONAL CHECK NORMAL.
